# SDR HALA2016082400334

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 52,270 hours, 9,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG BLEED VALVE DID NOT OPEN AFTER ENGINE START.  TROUBLESHOT IAW FIM 36-11-00, CYCLED NR 1 ENGINE PRV AND CHECKED CONTROLLER CONNECTOR.  BITE CHECK ON AIR SYS PANEL FAULTS PRV, RESET SAME. RAN NR 1 ENGINE OP CHECKED OK. OK FOR SERVICE.
